# SDR ASAA0944332

- Difficulty date: January 15, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C357031
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB FORE FLAP HAS A DENT UPPER SURFACE 95" FROM OB END.  REPAIRED DENT DAMAGE IAW B737 400 SRM 51 70 10 REPAIR 2.
